It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-17-2012, 12:28 AM   #1
Newbie
(female)
 
Join Date: Aug 2012
Location: Fredericksburg
Posts: 2
Adalyne HB User
Mood change when Adderall wears off

I've always wanted to ask questions on here but was afraid of asking dumb questions.
I've been on 10mg 2x a day for a little over a year now. I'm fine when I take it because I can focus and stay on top of things. The 10 has been wearing off so fast and its very frustrating
I could be around people when I first take it and engage in conversation, laugh and enjoy myself but when its wearing off, I dont want to speak to anyone and nothing is funny. I've had to pull the fake laugh off quite a few times. I get very angry too. Then I have to wait to take my next one and it happens all over again. I am also on Celexa to help with my major mood swings. Any thoughts, advice or help would be great.
Thanks!

 
Old 08-17-2012, 06:10 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,381
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Mood change when Adderall wears off

Rebound effects. Very common. You could ask your doctor for an extended-release version, instead, to smooth out your emotions during the day.

 
Sponsors Lightbulb
   
Old 09-28-2012, 06:44 PM   #3
Newbie
(female)
 
GatsbyG's Avatar
 
Join Date: Sep 2012
Location: San Francisco
Posts: 5
GatsbyG HB User
Re: Mood change when Adderall wears off

The exact thing happened to me as well. I told my doctor and she decided to increase my dose. I guess I had buit up a tolerance for a lower dose. Hope that helps.

 
Old 09-29-2012, 11:06 AM   #4
Newbie
(female)
 
Join Date: Sep 2012
Location: SunnySoCal
Posts: 1
RebelBelle HB User
Re: Mood change when Adderall wears off

You probably have a tolerance to the 10mg now, I would ask your doc to increase your dosage
And even with the extended release version you can can still have some mood swings when it wears off, and before the next dose starts.
Quote:
Originally Posted by janewhite1 View Post
Rebound effects. Very common. You could ask your doctor for an extended-release version, instead, to smooth out your emotions during the day.

 
Old 10-15-2012, 02:04 AM   #5
Junior Member
(male)
 
Join Date: Oct 2012
Location: WinterPark
Posts: 10
rumel HB User
Re: Mood change when Adderall wears off

I used to have a similar issue with irritability. Tolerance with amphetamines goes up rather quickly. So, in a way you are dealing with withdrawals.

If you don't like upping your dose, I would start taking weekends off. Try to loose some of your tolerance to the drug. It could actually take, from what I understand" weeks or more to get back to the tolerance you had a year ago.

As for irritability. I found that a Cal-Mag solution worked wonders form me.

 
The Following User Says Thank You to rumel For This Useful Post:
Rdbomb94 (10-17-2012)
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Adderall
Amphetamine
Concerta
Metadate
Methylphenidate
  Prozac
Ritalin
Strattera
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



addprogrammer (94), janewhite1 (90), Thunor (48), marisuela (15), iluv (10), addventurous (10), Administrator (9), LessStress38 (9), CharBerry (6), Wootton (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!